# SDR AALA201705249047

- Difficulty date: May 20, 2017
- Submitted: May 25, 2017
- Operation: Air carrier
- Aircraft: N901NN
- Make and model: Boeing 737823
- Aircraft serial: 33226
- Aircraft time: 15,361 hours, 6,133 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT PANEL COVER G2 GALLEY IS BROKEN. REPLACED EMERGENCY LIGHT PANEL COVER AT G2 GALLEY. OPS CHECK NORMAL. THE AIRCRAFT WAS NOT GROUNDED.
